# SDR SWAA2020010925884

- Difficulty date: January 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/LAV AREA; FLOORBOARD PANEL 242UF; UPPER SURFACE HAS DAMAGED COMPOSITE FIBERS. / REPAIRED AREA OF FRAYED/EXPOSED FIBER DAMAGE AT UPPER SURFACE ON FLOORBOARD 242UF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A; C; E+F; K1; L1; M1); + SRM 53-00-50-2R-0; PAR 5 - REV. 69.
